Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1208563, 19 pages
https://doi.org/10.1155/2017/1208563
Research Article

On Dynamical Behavior of a Friction-Induced Oscillator with 2-DOF on a Speed-Varying Traveling Belt

School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Correspondence should be addressed to Jinjun Fan; moc.621@81jjf

Received 30 September 2016; Accepted 4 January 2017; Published 5 February 2017

Academic Editor: Stefano Lenci

Copyright © 2017 Jinjun Fan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinjun Fan, Shuangshuang Li, and Ge Chen, “On Dynamical Behavior of a Friction-Induced Oscillator with 2-DOF on a Speed-Varying Traveling Belt,” Mathematical Problems in Engineering, vol. 2017, Article ID 1208563, 19 pages, 2017. https://doi.org/10.1155/2017/1208563.